# SDR NWAA084643255

- Difficulty date: October 15, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 32,080 hours, 14,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7576
- Condition: Faulted
- Location: Emergency Lights
- Part time: 4,561 hours, 4,561 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EGRESS LIGHT POWER SUPPLY UNIT FAULT.  REPLACED RT POWER SUPPLY UNIT.  CHECKS GOOD.
